Advanced search
Start date
Betweenand

Roberto Andreani

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

graduate at Licenciatura Em Matemáticas from Universidad de Buenos Aires (1993) and ph.d. at Mathematics from Universidade Estadual de Campinas (1996). Has experience in Mathematics, focusing on Applied Mathematics, acting on the following subjects: complementaridade, complementarity, box constrained, minimization whit equilibrium constraint and variational inequalities. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 15, 2022
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (18)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications13
Citations401
Cit./Article30.8
Data from Web of Science

ANDREANI, R.; JUDICE, J. J.; MARTINEZ, J. M.; MARTINI, T.. Feasibility problems with complementarity constraints. European Journal of Operational Research, v. 249, n. 1, p. 41-54, . (06/53768-0, 12/10444-0)

ANDREANI, R.; MARTINEZ, J. M.; SANTOS, L. T.; SVAITER, B. F.. On the behaviour of constrained optimization methods when Lagrange multipliers do not exist. OPTIMIZATION METHODS & SOFTWARE, v. 29, n. 3, p. 646-657, . (06/53768-0)

ANDREANI, R.; BIRGIN, E. G.; MARTINEZ, J. M.; SCHUVERDT, M. L.. ON AUGMENTED LAGRANGIAN METHODS WITH GENERAL LOWER-LEVEL CONSTRAINTS. SIAM JOURNAL ON OPTIMIZATION, v. 18, n. 4, p. 1286-1309, . (01/04597-4)

ANDREANI‚ R.; MARTÍNEZ‚ J.. The reformulation of nonlinear complementarity problems using the Fischer-burmeister function. Applied Mathematics Letters, v. 12, n. 5, p. 7-12, .

ANDREANI, ROBERTO; MARTINEZ, J. M.; SVAITER, B. F.. A NEW SEQUENTIAL OPTIMALITY CONDITION FOR CONSTRAINED OPTIMIZATION AND ALGORITHMIC CONSEQUENCES. SIAM JOURNAL ON OPTIMIZATION, v. 20, n. 6, p. 3533-3554, . (06/53768-0)

ANDREANI, R.; CASTRO, S. L. C.; CHELA, J. L.; FRIEDLANDER, A.; SANTOS, S. A.. An inexact-restoration method for nonlinear bilevel programming problems. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 43, n. 3, p. 307-328, . (06/53768-0)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. A relaxed constant positive linear dependence constraint qualification and applications. MATHEMATICAL PROGRAMMING, v. 135, n. 1-2, p. 255-273, . (09/09414-7, 06/53768-0)

ANDREANI‚ R.; MARTÍNEZ‚ JM; SCHUVERDT‚ ML. On second-order optimality conditions for nonlinear programming. OPTIMIZATION, v. 56, n. 5-6, p. 529-542, . (06/53768-0)

ANDREANI‚ R.; MARTÍNEZ‚ J.M.; MARTÍNEZ‚ L.; YANO‚ F.. Continuous optimization methods for structure alignments. MATHEMATICAL PROGRAMMING, v. 112, n. 1, p. 93-124, . (01/04597-4)

ANDREANI‚ R.; BIRGIN‚ EG; MARTÍNEZ‚ JM; SCHUVERDT‚ ML. Augmented Lagrangian methods under the constant positive linear dependence constraint qualification. MATHEMATICAL PROGRAMMING, v. 111, n. 1, p. 5-32, . (01/04597-4)

FUKUDA, ELLEN H.; SILVA, PAULO J. S.; FUKUSHIMA, MASAO. DIFFERENTIABLE EXACT PENALTY FUNCTIONS FOR NONLINEAR SECOND-ORDER CONE PROGRAMS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 4, p. 1607-1633, . (10/20572-0, 11/23638-5)

ANDREANI, ROBERTO; FUKUDA, ELLEN H.; SILVA, PAULO J. S.. A Gauss-Newton Approach for Solving Constrained Optimization Problems Using Differentiable Exact Penalties. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 156, n. 2, p. 417-449, . (10/20572-0, 06/53768-0, 07/53471-0)

ANDREANI, ROBERTO; HAESER, GABRIEL; MARTINEZ, J. M.. On sequential optimality conditions for smooth constrained optimization. OPTIMIZATION, v. 60, n. 5, SI, p. 627-641, . (06/53768-0)

ANDREANI, R.; SANTOS, S. A.; SHIRABAYASHI, W. V. I.. Newton-type interior-point methods for solving generalized complementarity problems in polyhedral cones. OPTIMIZATION, v. 60, n. 8-9, SI, p. 1171-1191, . (01/04597-4, 06/53768-0)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. TWO NEW WEAK CONSTRAINT QUALIFICATIONS AND APPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 3, p. 1109-1135, . (09/09414-7, 06/53768-0, 10/19720-5)

FUKUDA, ELLEN H.; GRANA DRUMMOND, L. M.. Inexact projected gradient method for vector optimization. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 54, n. 3, p. 473-493, . (10/20572-0)

ELLEN H. FUKUDA; LUIS MAURICIO GRAÑA DRUMMOND. A SURVEY ON MULTIOBJECTIVE DESCENT METHODS. Pesquisa Operacional, v. 34, n. 3, p. 585-620, . (10/20572-0)

ANDREANI, R.; MARTINEZ, J. M.; MARTINEZ, L.; YANO, F. S.. Low Order-Value Optimization and applications. Journal of Global Optimization, v. 43, n. 1, p. 1-22, . (06/53768-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

YANO, Flavio Sakakisbara. Estratégias para resolução do problema MPEC..  65 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (00/13705-2

ANDREANI, Roberto. Resoluções do problema assimetrico de inequações variacionais em dimensão finita, usando problemas de otimização equivalentes. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (93/02479-6

PEREIRA, Jamielli Tomaz. Condições de otimalidade para problemas de controle ótimo com restrições mistas. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Ciência da Computação.  Universidade Estadual de Campinas (UNICAMP).  (14/02028-2

MONTE, Moisés Rodrigues Cirilo do. Resolução do problema generalizado da complementaridade e algumas de suas aplicações.  48 f. Dissertação (Mestrado) -  Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Biociências, Letras e Ciências Exatas.  São José do Rio Preto.  (01/11214-4

CHELA, João Luiz. Estratégias para a resolução do problema de inequações variacionais.  58 f. Dissertação (Mestrado) -  Instituto de Biociências, Letras e Ciências Exatas.  Universidade Estadual Paulista.  São José do Rio Preto.  (99/09934-7

PEREIRA, Jamielli Tomaz. Generalização das condições de otimalidade para problemas de controle ótimo com restrições mistas. Tese (Doutorado) -  Universidade Estadual de Campinas, Instituto de Matemática, Estatística e Computação Científica.  (15/25610-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: